American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
American Journal of Mathematical Analysis. 2017, 5(1), 17-24
DOI: 10.12691/ajma-5-1-4
Open AccessArticle

On Properties of Holomorphic Functions in Quaternionic Analysis

Michael Parfenov1,

1Bashkortostan Branch of Russian Academy of Engineering, Ufa, Russia

Pub. Date: July 24, 2017

Cite this paper:
Michael Parfenov. On Properties of Holomorphic Functions in Quaternionic Analysis. American Journal of Mathematical Analysis. 2017; 5(1):17-24. doi: 10.12691/ajma-5-1-4


We draw the conclusions from the earlier presented quaternionic generalization of Cauchy-Riemann’s equations. The general expressions for constituents of -holomorphic functions as well as the relations between them are deduced. The symmetry properties of constituents of -holomorphic functions and their derivatives of all orders are proved. For full derivatives it is a consequence of uniting the left and right derivatives within the framework of the developed theory. Some -holomorphic generalizations of - holomorphic functions are discussed in detail to demonstrate particularities of constructing H-holomorphic functions. The power functions are considered in detail.

quaternionic holomorphic functions quaternionic analysis quaternionic generalization of Cauchy-Riemann’s equations functions of hypercomplex variables

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit


[1]  De Leo, S.,Rotelli, P.P., “Quaternionic analyticity”, Applied Mathematics Letters, 16, 1077-1081, 2003.
[2]  Dzagnidze, O., On the differentiability of quaternion functions, Mar. 2012. [arXiv: math.CV] Available:
[3]  Frenkel, I., Libine, M., Quaternionic analysis, representation theory and physics, July 2011. [arXiv: math.CV] Available:
[4]  Gentili, G., Struppa, D. C., “A new theory of regular functions of a quaternionic variable,” Advances in Mathematics, 216, 279–301, 2007.
[5]  Grigor’ev, Yu., “Regular quaternionic functions and their applications,” in 20th International Conference on the Application of Computer Science and Mathematics in Architecture and Civil Engineering, Weimar, Germany, 20-22 July 2015
[6]  Gürlebeck, K., Habetta, K., Sprößig, W., Funktionentheorie in der Ebene und im Raum, Birkhäuser Verlag, Basel - Boston – Berlin, 2006.
[7]  Kantor, I. L., Solodovnikov, A. S., Hypercomplex Numbers. An Elementary Introduction to Algebras, Springer-Verlag, New York-Berlin-Heidelberg-London-Paris-Tokyo, 1989
[8]  Królikowski, W., “New property of quaternionic Fueter functions, Journal of Applied Mathematics and Computational Mechanics, 12(2), 29-37, 2013.
[9]  Leutwiler, H., Zeilinger, P., “On Quaternionic Analysis and its Modifications”, Computational Methods and Function Theory, 4 (1), 159-182, 2004.
[10]  J. H. Mathews, R. W. Howell, Complex Analysis for Mathematics and Engineering, 3rd ed., Jones and Bartlett Publishers, Boston-Toronto-London-Singapore, 1997.
[11]  Parfenov, M., Adequate quaternionic generalization of complex differentiability, [viXra: Functions and Analysis] Aug 2016. Available:
[12]  Sudbery, A., “Quaternionic analysis,” Math. Proc. Camb. Phil. Soc., 85, 199-225, 1979.
[13]  Xu, D., Jahanchahi, C., Took, C.C., Mandic D.P., “Enabling quaternion derivatives: the generalized HR calculus,” R. Soc. open sci., 2: 150255, Aug.2015 Available: